# SDR 2004FA0000628

- Difficulty date: August 9, 2004
- Submitted: August 9, 2004
- Operation: General aviation
- Aircraft: N901DM
- Make and model: Piper PA46-500TP
- Aircraft serial: 4697051
- Aircraft time: 413 hours
- Engine: Pwa PT6*
- System (JASC): 2840 · Fuel Indicating System
- Part: Float Switch
- Part number: 602501
- Part serial: 0142
- Condition: Failed
- Location: Fuel System
- Part time: 413 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OWNER COMPLAINED RT FUEL PUMP WAS INOPERATIVE. TROUBLESHOOT SYSTEM TO A HEAVY FUEL FLOAT SWITCH P/N 602-501. HEAVY FLOAT CAUSED FUEL PUMP TO BE INOPERABLE WHEN SELECTED IN MANUAL OR AUTOMATIC.
